BI-Axial Gegenbauer Functions of the 2nd Kind

Common, Alan K. (1995) BI-Axial Gegenbauer Functions of the 2nd Kind. Journal of Mathematical Analysis and Applications, 190 (3). pp. 725-737. ISSN 0022-247X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


Bi-axially symmetric monogenic generating functions on R(p divided by q) have been used recently to define generalisations of Gegenbauer polynomials. These polynomials are orthogonal on the unit ball in R(p). Generalised Cauchy transforms of these polynomials are used to define corresponding bi-axial Gegenbauer functions of the second kind. It is demonstrated that these functions of the second kind satisfy second order differential equations related to those satisfied by the corresponding bi-axial Gegenbauer polynomials. (C) 1995 Academic Press, Inc.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: P. Ogbuji
Date Deposited: 05 Jun 2009 17:37
Last Modified: 14 May 2014 14:42
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year